Appetite Suppressants Linked to Rare Heart Disorder
September 27th, 2016|
The intense pressure many Americans place on themselves to be thin has led some to undergo risky surgical procedures, as well as ingest a variety of pharmaceuticals claiming to be a quick diet fix. Unfortunately, some of these medications can cause severe side effects and even death, leaving thousands of patients searching for safer alternatives.
In recent years, appetite-suppressant drugs have become popular amongst those looking to lose significant weight, as they seem to carry less risk than medications such as Fen-Phen. However, a potential link has been found between those who take appetite-suppressant drugs and the development of Primary Pulmonary Hypertension (PPH), a rare, progressive disorder. PPH can lead to significant health complications if not recognized and treated.
Common symptoms of PPH include:
- flushed color of the lips or skin
- difficulty breathing
- chest pain
- coughing up blood
- dizziness, fainting or fatigue
- edema (swelling of feet or ankles)
If you or someone you love developed Primary Pulmonary Hypertension after taking appetite-suppressant drugs, you may be entitled to significant compensation from the manufacturer. Call our drug injury lawyers today for a free evaluation of your claim. Your time may be limited to bring a claim, so contact us today.